# SDR BAQA089470

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,195 hours
- Engine: Lyc LTS101*
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Part serial: 016703
- Condition: Inoperative
- Location: Csas
- Part time: 168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPUTER UNIT IS INOP. REPLACED WITH SERVICABLE ASSET.
